# SDR 01FDEA00123

- Difficulty date: February 12, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48297
- Aircraft time: 38,795 hours, 11,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMP ZONE 312 STA Y2069.440 CAN''T TOP ANGLE BRACKET LT CORNER CRACKED.  *S/D*  REMOVED, REPLACED AND FAB PER IAW DRW AJC 7029, SRM 51-31-01 VOL 11.
